# SDR SIMA20250114005

- Difficulty date: January 14, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 22,056 hours, 15,024 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17004075001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR CROSS BEAM AT FRAME 14, FWD BRACKET HAS POSSIBLE CORROSION. (LEVEL 2 CORROSION)  RAR RH FLOOR CROSS BEAM AT FRAME 14, FWD BRACKET IAW EMB 175 SRM 51-40-08
